# SDR R61A201508030496

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 28,332 hours, 21,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Malfunctioned
- Location: Counter Balance
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT OPEN PROPERLY.  MAINTENANCE R & R COUNTER BALANCE RODS AND LUBED L1 DOOR BOX MECHANISM IAW AMM AND OPS CHECKED GOOD.
